# SDR SWAA2012111409324

- Difficulty date: November 12, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: 57771
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STOP PLATE (2EA) OF EMERGENCY EXIT LIGHT.  REPLACED STOP PLATE (2EA) OF EMERGENCY EXIT LIGHT IAW SRM 51-10-02.
